# SDR AALA201805159028

- Difficulty date: May 10, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 83,362 hours, 23,325 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flow Valve
- Part number: 3964801
- Part serial: ID9710
- Condition: Faulty
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN ALTITUDE WARNING AT FL380. EMERGENCY WAS DELCARED AND DIVERTED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE FLOW CONTROL VALVE IAW AMM 21-51-00.  AIRCRAFT WAS GROUNDED.
